# SDR UPS02839044

- Difficulty date: August 10, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ENTRY DOOR EMERGENCY EXIT LIGHTS INOP.  OPS CHECK NORMAL, NO DEFECTS NOTED.
